Alert archive / Wisconsin / Gale Warnings in 2011
Gale Warning 12, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Sep 26, 2011, 2:40 AM CDT. It took effect at Sep 26, 2011, 4:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 26, 2011, 2:40 AM CDT (07:40 UTC)
- In effect from
- Sep 26, 2011, 4:00 AM CDT
- Expired
- Sep 26, 2011, 4:03 PM CDT
- In force
- 12 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
232 WHUS73 KGRB 260740 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 240 AM CDT MON SEP 26 2011 ...STRONG EAST WINDS AND LARGE WAVES OVERNIGHT AND MONDAY... .STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO NORTHERN ILLINOIS WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES LATE TONIGHT INTO MONDAY. GALE FORCE WIND GUSTS ARE LIKELY ALONG THE LAKE MICHIGAN SHORE. THE WINDS AND WAVES WILL INCREASE RAPIDLY THIS MORNING...SO DO NOT GET STUCK OUT IN THE WATER UNLESS YOU HAVE THE BOAT AND KNOWLEDGE TO HANDLE THESE CONDITIONS. LMZ541-261545- /O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/ /O.NEW.KGRB.GL.W.0012.110926T1200Z-110927T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 240 AM CDT MON SEP 26 2011 ...GALE WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALES FORCE GUSTS. * WAVES...WILL BUILD TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-261545- /O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/ /O.NEW.KGRB.GL.W.0012.110926T0900Z-110926T2100Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 240 AM CDT MON SEP 26 2011 ...GALE WARNING IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALES FORCE GUSTS. * WAVES...WILL BUILD TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-261545- /O.CON.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 240 AM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE TONIGHT AND CONTINUING MONDAY. * WAVES...WILL BUILD TO 4 TO 6 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
451 WHUS73 KGRB 260917 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 417 AM CDT MON SEP 26 2011 ...STRONG EAST WINDS AND BUILDING WAVES TODAY... .STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO SOUTHERN WISCONSIN WILL PRODUCE STRONG EAST WINDS AND LARGE WAVES TODAY. GALE FORCE WIND GUSTS ARE LIKELY ALONG THE LAKE MICHIGAN SHORE. THE WINDS AND WAVES WILL INCREASE RAPIDLY THIS MORNING...SO DO NOT GET STUCK OUT IN THE WATER UNLESS YOU HAVE THE BOAT AND KNOWLEDGE TO HANDLE THESE CONDITIONS. LMZ542-543-261730- /O.CON.KGRB.GL.W.0012.000000T0000Z-110926T2100Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 417 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE GUSTS. * WAVES...WILL BUILD TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541-261730- /O.CON.KGRB.GL.W.0012.110926T1200Z-110927T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 417 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WILL INCREASE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE GUSTS. * WAVES...WILL BUILD TO 6 TO 8 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ521-522-261730- /O.CON.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 417 AM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...EAST WINDS WILL INCREASE TO 30 KNOTS WITH HIGHER GUSTS LATE TONIGHT AND CONTINUING MONDAY. * WAVES...WILL BUILD TO 4 TO 6 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
467 WHUS73 KGRB 261444 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 944 AM CDT MON SEP 26 2011 ...STRONG NORTHEAST TO EAST WINDS AND LARGE WAVES TODAY... .STRENGTHENING LOW PRESSURE MOVING FROM INDIANA TO SOUTHERN WISCONSIN WILL PRODUCE STRONG NORTHEAST TO EAST WINDS AND LARGE WAVES TODAY. GALE FORCE WIND GUSTS ARE LIKELY ALONG THE LAKE MICHIGAN SHORE AND THE BAY OF GREEN BAY. WINDS AND WAVES WILL SLOWLY DIMINISH LATE THIS AFTERNOON AND INTO THIS EVENING. LMZ521-522-262245- /O.UPG.KGRB.SC.Y.0063.000000T0000Z-110927T0000Z/ /O.EXA.KGRB.GL.W.0012.000000T0000Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 944 AM CDT MON SEP 26 2011 ...GALE WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTHEAST TO 30 KTS WITH FREQUENT 40 KT GALE FORCE GUSTS...VEERING EAST EARLY IN THE AFTERNOON...THEN SOUTHEAST AND EASING TO 10 TO 20 KTS IN THE LATE AFTERNOON. * WAVES...4 TO 8 FEET THROUGH MID-AFTERNOON...THEN SUBSIDING TO 1 TO 3 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ541-262245- /O.CON.KGRB.GL.W.0012.000000T0000Z-110927T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 944 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTHEAST TO 30 KTS WITH FREQUENT 40 KT GALE FORCE GUSTS...VEERING EAST EARLY IN THE AFTERNOON...THEN SOUTHEAST AND EASING TO 10 TO 20 KTS IN THE LATE AFTERNOON. * WAVES...6 TO 8 FEET THOUGH MID-AFTERNOON...THEN SUBSIDING TO 1 TO 3 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ542-543-262100- /O.CON.KGRB.GL.W.0012.000000T0000Z-110926T2100Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 944 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NE TO 30 KTS WITH FREQUENT 35 KT GALE FORCE GUSTS...VEERING E AROUND MID-DAY...THEN SOUTHEAST AND EASING TO 10 TO 20 KTS IN THE MID-AFTERNOON. * WAVES...6 TO 8 FEET THOUGH MID-AFTERNOON...THEN SUBSIDING TO 1 TO 3 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
955 WHUS73 KGRB 262103 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 403 PM CDT MON SEP 26 2011 ...STRONG NORTHEAST TO EAST WINDS AND LARGE WAVES WILL SUBSIDE THROUGH THE AFTERNOON... ..STRENGTHENING LOW PRESSURE MOVING OVER SOUTHERN WISCONSIN WILL PRODUCE STRONG NORTHEAST TO EAST WINDS AND LARGE WAVES DANGEROUS TO SMALL CRAFT THROUGH THE EARLY AFTERNOON. WINDS AND WAVES WILL DIMINISH TO 5 TO 10 KNOTS BY LATER THIS EVENING. LMZ521-522-541-270000- /O.CAN.KGRB.GL.W.0012.000000T0000Z-110927T0000Z/ /O.NEW.KGRB.SC.Y.0064.110926T2103Z-110927T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 403 PM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELED. * WINDS...NORTHEAST 15 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 30 KTS THIS AFTERNOON...VEERING EAST AND DIMINISHING TO 5 TO 10 KTS BY LATE THIS EVENING. * WAVES...4 TO 7 FEET THROUGH THE AFTERNOON...THEN SUBSIDING TO 1 TO 3 FEET THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-270000- /O.CAN.KGRB.GL.W.0012.000000T0000Z-110926T2100Z/ /O.NEW.KGRB.SC.Y.0064.110926T2103Z-110927T0000Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 403 PM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELED. * WAVES...4 TO 7 FEET THOUGH THE AFTERNOON...THEN SUBSIDING TO 2 TO 4 FEET LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Sep 25, 11:50 PM CDT, 2 hours 50 minutes earlier.
Area forecast discussion, Sep 25, 11:50 PM CDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1150 PM CDT SUN SEP 25 2011 .UPDATED...UPDATED AVIATION DISCUSSION FOR THE 06Z TAFS. TDH && .PREV DISCUSSION...ISSUED AT 926 PM CDT SUN SEP 25 2011... UPDATED...INITIAL BAND OF RAIN WHICH BLANKETED MUCH OF THE REGION CONTINUES TO DRIFT NORTH AND GRADUALLY WEAKEN OVER NORTHERN WISCONSIN. RAIN SHOWERS HAS ENDED OR DIMINISHED TO ISOLD COVERAGE OVER THE REST OF THE FORECAST AREA AT MID EVENING. RADAR SHOWS THE NEXT PIECE OF ENERGY JUST REACHING FAR SRN LAKE MICHIGAN AND WORKING NORTHWARD. ANTICIPATE THIS WILL BEGIN TO REACH THE AREA LATE TONIGHT AND CONTINUE INTO MONDAY. UPDATED THE FORECAST FOR THESE PCPN TRENDS. DISCUSSION ISSUED AT 345 PM CDT SUN SEP 25 2011... SHORT TERM...WE WILL CONTINUE TO CONTEND WITH A COMPLEX WEATHER SITUATION AS SIGNIFICANT SHORTWAVE ENERGY PIVOTS AROUND MEANDERING UPPER- LOW OVERNIGHT TONIGHT AND MONDAY. FIRST BAND OF RAIN...WITH EMBEDDED THUNDER CONTINUES TO MOVE NORTHWEST ACROSS THE FOX VALLEY INTO CENTRAL AND NORTH CENTRAL WISCONSIN LATE THIS AFTERNOON. SOUTHERN PORTION OF THE BAND HAS CONTAINED SOME EMBEDDED THUNDERSTORMS WITH BRIEF MODERATE RAINFALL AND EVEN SOME PEA HAIL OVER PORTIONS OF GREEN COUNTY. SHORT-TERM MODELS SUGGEST BAND WILL SLOWLY DRIFT NORTHWARD THIS EVENING. ENOUGH ELEVATED INSTABILITY IN PLACE TO CONTINUE MENTION OF ISOLATED THUNDER...ESPECIALLY SOUTH OF HIGHWAY 29 THIS EVENING. MODELS SUGGEST BAND OVER THE FOX VALLEY WILL LIFT NORTH AND GRADUALLY WEAKEN OVER NORTHWEST WISCONSIN AFTER MIDNIGHT. THEN SIGNIFICANT SHORTWAVE ENERGY CURRENTLY ROUNDING THE SOUTHERN PERIPHERY OF THE UPPER LOW...WILL START TO HEAD NORTHEAST OVERNIGHT WITH SURFACE CYCLOGENESIS TO TAKE PLACE IN INDIANA. SURFACE LOW WILL RAPIDLY DEEPEN THE HEAD NORTHWEST TO SOUTHERN WISCONSIN BY 12Z MONDAY. STRONG LIFT WILL GENERATE SIGNIFICANT PRECIPITATION BAND ACROSS SOUTHERN WISCONSIN THAT WILL LIFT NORTHWARD TO THE FOX VALLEY ON MONDAY MORNING. IN ADDITION...AS SURFACE LOW RETROGRADES INTO EXTREME EASTERN IOWA DURING THE AFTERNOON...MID-LEVEL FRONTOGENETIC FORCING WILL HELP GENERATE BAND OF MODERATE RAIN ACROSS NORTHEAST WISCONSIN DURING THE AFTERNOON. GIVEN STRONG UPPER DYNAMICS IN CONCERT WITH SOME ELEVATED INSTABILITY...CONTINUED MENTION OF ISOLATED THUNDER ON MONDAY...AGAIN ESPECIALLY OVER THE SOUTHERN HALF OF THE FORECAST AREA. SOME POTENTIAL FOR SOME LOCALLY HEAVY RAINFALL...BUT TOO DIFFICULT TO DETERMINE EXACTLY WHERE AS MODELS TYPICALLY DO NOT HANDLE MESOSCALE RAIN BANDS WITH THESE TYPES OF SYSTEMS VERY WELL. BEST GUESS IS THAT HEAVIEST RAINFALL WILL OCCUR GENERALLY SOUTH OF HIGHWAY 29 ON MONDAY. RAIN BANDS WILL GRADUALLY LIFT NORTHWARD INTO UPPER MICHIGAN WITH DRY SLOT LIFTING INTO AT LEAST THE SOUTHERN PORTION OF THE FORECAST AREA OVERNIGHT. LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY...MAIN FCST CONCERNS ARE PCPN TRENDS WITH THE LINGERING UPPER LOW. THE PESKY UPPER LOW IS EXPECTED TO RESIDE OVER NORTHERN IL ON MONDAY EVG...THEN TRACK SLOWLY NE TO SOUTHERN LOWER MI BY WEDNESDAY. THIS SYSTEM SHOULD FINALLY GET KICKED OUT OF THE RGN BY AN APPROACHING NORTHERN PLAINS S/W TROF AND JET STREAK ON WEDNESDAY NIGHT. A SIGNIFICANT BAND OF RAIN (AND CATEGORICAL POPS) ASSOCIATED WITH A STG DEFORMATION ZONE IS EXPECTED TO SHIFT NORTHWEST ACROSS GRB CWA ON MONDAY NIGHT...WITH PCPN CHANCES DECREASING OVER OUR SE COUNTIES AS A PRONOUNCED DRY SLOT ARRIVES. THE REMNANTS OF THIS DEFORMATION ZONE AND SOME JET DYNAMICS WILL WARRANT LIKELY POPS OVER OUR NW COUNTIES INTO TUESDAY. OTHERWISE...PLAN TO CARRY CHC POPS OVER THE REST OF THE CWA UNTIL THE LOW PULLS OUT. PCPN CHCS WILL CONTINUE WEDNESDAY NIGHT AS A COLD FRONT MOVES THROUGH... AND THURSDAY AS THE NORTHERN PLAINS S/W TROF AND JET STREAK MOVE THROUGH. A SECONDARY COLD FRONT IS EXPECTED TO MOVE THROUGH THE REGION LATE THURSDAY INTO THURSDAY NIGHT...RESULTING IN BLUSTERY NW WINDS...COOLER TEMPS...AND A CHC OF LK-EFFECT RAIN SHOWERS OVER NC WI AND NORTHERN DOOR COUNTY. THESE CONDITIONS WILL LINGER INTO FRIDAY. UPPER LEVEL RIDGING AND THE ARRIVAL OF A CANADIAN HIGH PRESSURE SYSTEM WILL BRING DRY CONDITIONS FOR THE WEEKEND. THE 00Z ECMWF SUGGESTED THAT AN UPPER TROF AND COLD FRONTAL PASSAGE MIGHT IMPACT THE REGION ON SUNDAY...BUT THE ECMWF ENSEMBLE MEAN INDICATED MORE OF A ZONAL PATTERN...SO WILL LEAVE THE CURRENT DRY FCST INTACT. TEMPERATURES ARE NOT EXPECTED TO STRAY TOO FAR FROM NORMAL DURING THE PERIOD. AVIATION...FOR THE 06Z TAFS. BAND OF SHOWERS WHICH FELL OVER MUCH OF THE FORECAST AREA ON SUNDAY CONTINUES TO LIFT NORTH OVER NORTHERN WISCONSIN EARLY THIS MORNING. MEANWHILE PATCHY MVFR FOG AND CIGS WAS DEVELOPING OVER CENTRAL AND EAST CENTRAL WISCONSIN WHERE SKY COVERED THINNED FOR A PERIOD SUNDAY EVENING. THE MAIN WEATHER ELEMENT TO IMPACT THE REGION IS THE NEXT PIECE OF ENERGY WORKING OVER SOUTHERN LAKE MICHIGAN EARLY THIS MORNING AND PROGGED TO SPREAD INTO CENTRAL AND EAST CENTRAL WISCONSIN AFTER 09Z. EXPECT WIDESPREAD MVFR CIGS AND VSBYS WITH SCATTERED IFR VSBYS AND CIGS AS THIS RAIN AREA SPREAD OVER THE REGION. GUSTY EAST WINDS EXPECTED TO DEVELOP MONDAY MORNING AS THE LOW PRESSURE SYSTEM DEEPENS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 25, 2:47 PM CDT, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 247 PM CDT SUN SEP 25 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-262000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 247 PM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN TONIGHT...BUT SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE STILL EXPECTED OVER CENTRAL AND EAST CENTRAL WISCONSIN ON MONDAY...BUT SEVERE WEATHER IS NOT ANTICIPATED. LOCALLY HEAVY RAIN IS LIKELY ACROSS THE REGION FROM MONDAY INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-262000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 247 PM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT INCREASING EAST WINDS AND BUILDING WAVES WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY STRONG EAST TO NORTHEAST WINDS AND LARGE WAVES WILL PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT ON MONDAY. SOME GALE FORCE GUSTS ARE POSSIBLE ON MONDAY MORNING. INCREASING NORTHWEST WINDS AND BUILDING WAVES ASSOCIATED WITH THE PASSAGE OF A COLD FRONT MAY PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT LATE THURSDAY INTO FRIDAY. GALE FORCE GUSTS MAY DEVELOP NEAR DEATHS DOOR. EB/TSK
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 4:03 PM CDT | Small Craft Advisory | GRB | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.